# SDR P2EA00162

- Difficulty date: May 8, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND WING CENTER SECTION WHEELWELL PRESSURE FLOOR WEB AT BS 675, RBL 44, WITH CRACK.  L = 0.875 INCH.  REPAIRED WING CENTER SECTION WHEELWELL PRESSURE FLOOR WEB AT BS 675, RBL 44, IAW BOEING FAX NR COO-SJO-00-00497H DATED MAY 5, 2000, DOCUMENTED ON FAA FORM 8110-3, APPROVED AND SUBMITTED BY FAA DER DESIGNATION NR DERY-635303-NM, DATED MAY 8, 2000, AND COOPESA EO NR COO-3-57-294-00, DATED MAY 6, 2000.  SEE COOPESA WO NR N10316-2-283 AND VAM 100-809.  (X)
